Advanced search
Start date
Betweenand

André Salles de Carvalho

CV Lattes GoogleMyCitations ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

André Salles de Carvalho in research grants and scholarships supported by FAPESP.

News published in Agência FAPESP Newsletter about the researcher
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated July 24, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (39)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications39
Citations71
Cit./Article1.8
Data from Web of Science

DE MELO, WELINGTON; SALOMAO, PEDRO A. S.; VARGAS, EDSON. A full family of multimodal maps on the circle. Ergodic Theory and Dynamical Systems, v. 31, n. 5, p. 1325-1344, . Web of Science Citations: 2. (06/03829-2)

DE CARVALHO, ANDRE; HALL, TOBY; VENZKE, RUPERT. ON PERIOD MINIMAL PSEUDO-ANOSOV BRAIDS. Proceedings of the American Mathematical Society, v. 137, n. 5, p. 1771-1776, . Web of Science Citations: 0. (06/03829-2)

ANTONELI, FERNANDO; BAPTISTELLI, PATRICIA H.; DIAS, ANA PAULA S.; MANOEL, MIRIAM. Invariant theory and reversible-equivariant vector fields. Journal of Pure and Applied Algebra, v. 213, n. 5, p. 649-663, . Web of Science Citations: 11.

DE CARVALHO, ANDRE; HALL, TOBY. Paper surfaces and dynamical limits. PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, v. 107, n. 32, p. 14030-14035, . Web of Science Citations: 1. (06/03829-2)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. Itineraries for inverse limits of tent maps: A backward view. Topology and its Applications, v. 232, p. 1-12, . Web of Science Citations: 2. (16/04687-9)

BONNOT, S.; DE CARVALHO, A.; MESSAOUDI, A.. Julia sets for Fibonacci endomorphisms of (2). DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 33, n. 4, p. 622-645, . Web of Science Citations: 1. (11/16265-8, 11/12650-4)

LOMONACO, LUNA; PETERSEN, CARSTEN LUNDE. On quasi-conformal (in-) compatibility of satellite copies of the Mandelbrot set: I. INVENTIONES MATHEMATICAE, v. 210, n. 2, p. 615-644, . Web of Science Citations: 0. (13/20480-7)

BISSACOT, RODRIGO; ENDO, ERIC O.; VAN ENTER, AERNOUT C. D.; LE NY, ARNAUD. Entropic Repulsion and Lack of the g-Measure Property for Dyson Models. Communications in Mathematical Physics, v. 363, n. 3, p. 767-788, . Web of Science Citations: 1. (16/08518-7, 11/16265-8, 16/25053-8, 14/10637-9, 15/14434-8)

EL ABDALAOUI, EL HOUCEIN; BONNOT, SYLVAIN; MESSAOUDI, ALI; SESTER, OLIVIER. ON THE FIBONACCIC OMPLEX DYNAMICAL SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 5, p. 2449-2471, . Web of Science Citations: 2. (13/24541-0, 11/23199-1, 07/06896-5)

BARRETO, ALEXANDRE PAIVA. DEFORMATION OF THREE-DIMENSIONAL HYPERBOLIC CONE STRUCTURES: THE NONCOLLAPSING CASE. PACIFIC JOURNAL OF MATHEMATICS, v. 268, n. 1, p. 1-21, . Web of Science Citations: 0. (09/16234-5)

GROTTA RAGAZZO, C.. The motion of a vortex on a closed surface of constant negative curvature. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SC, v. 473, n. 2206, . Web of Science Citations: 2. (16/25053-8)

HAZARD, P.; MARTENS, M.; TRESSER, C.. INFINITELY MANY MODULI OF STABILITY AT THE DISSIPATIVE BOUNDARY OF CHAOS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 370, n. 1, p. 27-51, . Web of Science Citations: 1. (08/10659-1)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. ON DIGIT FREQUENCIES IN beta-EXPANSIONS. Transactions of the American Mathematical Society, v. 368, n. 12, p. 8633-8674, . Web of Science Citations: 2. (10/09667-0, 11/17581-0)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. Symbol ratio minimax sequences in the lexicographic order. Ergodic Theory and Dynamical Systems, v. 35, n. 8, p. 2371-2396, . Web of Science Citations: 2. (10/09667-0, 11/17581-0)

DE CARVALHO, ANDRE; HALL, TOBY. Riemann surfaces out of paper. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v. 108, n. 3, p. 541-574, . Web of Science Citations: 0. (06/03829-2)

DE FARIA, EDSON; TRESSER, CHARLES. Bell Inequality Violations Under Reasonable and Under Weak Hypotheses. Physical Review Letters, v. 110, n. 26, . Web of Science Citations: 1. (06/03829-2, 11/50128-8)

HAZARD, P. E.; LYUBICH, M.; MARTENS, M.. Renormalizable Henon-like maps and unbounded geometry. Nonlinearity, v. 25, n. 2, p. 397-420, . Web of Science Citations: 1. (08/10659-1)

EL ABDALAOUI, EL HOUCEIN; MESSAOUDI, ALI. On the spectrum of stochastic perturbations of the shift and Julia sets. FUNDAMENTA MATHEMATICAE, v. 218, n. 1, p. 47-68, . Web of Science Citations: 6. (11/23199-1)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. Inverse limits as attractors in parameterized families. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 45, n. 5, p. 1075-1085, . Web of Science Citations: 2. (06/03829-2, 10/09667-0)

DE CARVALHO‚ A.; HALL‚ T.. Unimodal generalized pseudo-Anosov maps. GEOMETRY & TOPOLOGY, v. 8, p. 1127-1188, .

DE CARVALHO, ANDRE; HALL, TOBY. DECORATION INVARIANTS FOR HORSESHOE BRAIDS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 27, n. 3, p. 863-906, . Web of Science Citations: 2. (06/03829-2)

MENDOZA, VALENTIN. Proof of the Pruning Front Conjecture for certain Henon parameters. Nonlinearity, v. 26, n. 3, p. 679-690, . Web of Science Citations: 4.

HRYNIEWICZ, UMBERTO; SALOMAO, PEDRO A. S.. ON THE EXISTENCE OF DISK-LIKE GLOBAL SECTIONS FOR REEB FLOWS ON THE TIGHT 3-SPHERE. Duke Mathematical Journal, v. 160, n. 3, p. 415-465, . Web of Science Citations: 11. (06/03829-2)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. New rotation sets in a family of torus homeomorphisms. INVENTIONES MATHEMATICAE, v. 204, n. 3, p. 895-937, . Web of Science Citations: 6. (10/09667-0, 11/17581-0)

DORIA, CAYO; PAULA, GISELE TEIXEIRA. Height Estimates for Bianchi Groups. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, . Web of Science Citations: 0. (18/15750-9)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. STATISTICAL STABILITY FOR BARGE-MARTIN ATTRACTORS DERIVED FROM TENT MAPS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 40, n. 5, p. 2903-2915, . Web of Science Citations: 0. (16/25053-8)

BONNOT, S.; DE CARVALHO, A.; MESSAOUDI, A.. Julia sets for Fibonacci endomorphisms of (2). DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 33, n. 4, p. 622-645, . Web of Science Citations: 1. (11/16265-8, 11/12650-4)

BISSACOT, RODRIGO; ENDO, ERIC O.; VAN ENTER, AERNOUT C. D.; LE NY, ARNAUD. Entropic Repulsion and Lack of the g-Measure Property for Dyson Models. Communications in Mathematical Physics, v. 363, n. 3, p. 767-788, . Web of Science Citations: 1. (16/25053-8, 16/08518-7, 11/16265-8, 14/10637-9, 15/14434-8)

DE CARVALHO, ANDRE; HALL, TOBY. Paper folding, Riemann surfaces and convergence of pseudo-Anosov sequences. GEOMETRY & TOPOLOGY, v. 16, n. 4, p. 1881-1966, . Web of Science Citations: 3. (06/03829-2)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. Itineraries for inverse limits of tent maps: A backward view. Topology and its Applications, v. 232, p. 1-12, . Web of Science Citations: 2. (16/04687-9)

LOMONACO, LUNA; PETERSEN, CARSTEN LUNDE. On quasi-conformal (in-) compatibility of satellite copies of the Mandelbrot set: I. INVENTIONES MATHEMATICAE, v. 210, n. 2, p. 615-644, . Web of Science Citations: 0. (13/20480-7)

MENDOZA, VALENTIN. A Note About Pruning and Henon Maps. Qualitative Theory of Dynamical Systems, v. 12, n. 2, p. 443-448, . Web of Science Citations: 1. (10/20159-6)

EL ABDALAOUI, EL HOUCEIN; BONNOT, SYLVAIN; MESSAOUDI, ALI; SESTER, OLIVIER. ON THE FIBONACCIC OMPLEX DYNAMICAL SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 5, p. 2449-2471, . Web of Science Citations: 2. (07/06896-5, 11/23199-1, 13/24541-0)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. Natural extensions of unimodal maps: virtual sphere homeomorphisms and prime ends of basin boundaries. GEOMETRY & TOPOLOGY, v. 25, n. 1, p. 111-228, . Web of Science Citations: 0. (16/04687-9, 11/16265-8)

ANTONELI, FERNANDO; BAPTISTELLI, PATRICIA H.; DIAS, ANA PAULA S.; MANOEL, MIRIAM. Invariant theory and reversible-equivariant vector fields. Journal of Pure and Applied Algebra, v. 213, n. 5, p. 649-663, . Web of Science Citations: 11.

DE CARVALHO, ANDRE; HALL, TOBY; VENZKE, RUPERT. ON PERIOD MINIMAL PSEUDO-ANOSOV BRAIDS. Proceedings of the American Mathematical Society, v. 137, n. 5, p. 1771-1776, . Web of Science Citations: 0. (06/03829-2)

DE CARVALHO, ANDRE; HALL, TOBY. Paper surfaces and dynamical limits. PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, v. 107, n. 32, p. 14030-14035, . Web of Science Citations: 1. (06/03829-2)

MESSAOUDI, ALI; SESTER, OLIVIER; VALLE, GLAUCO. SPECTRUM OF STOCHASTIC ADDING MACHINES AND FIBERED JULIA SETS. Stochastics and Dynamics, v. 13, n. 3, . Web of Science Citations: 4. (07/06896-5, 11/23199-1)

BARRETO, ALEXANDRE PAIVA. DEFORMATION OF THREE-DIMENSIONAL HYPERBOLIC CONE STRUCTURES: THE NONCOLLAPSING CASE. PACIFIC JOURNAL OF MATHEMATICS, v. 268, n. 1, p. 1-21, . Web of Science Citations: 0. (09/16234-5)

DE MELO, WELINGTON; SALOMAO, PEDRO A. S.; VARGAS, EDSON. A full family of multimodal maps on the circle. Ergodic Theory and Dynamical Systems, v. 31, n. 5, p. 1325-1344, . Web of Science Citations: 2. (06/03829-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MOGOLLÓN, Juan Valentín Mendoza. Teoria de poda na família de Hénon. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (07/55771-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: